# SDR DJFA2007019

- Difficulty date: February 13, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N898TA
- Make and model: Beech 400A
- Aircraft serial: RK295
- Engine: Pwa JT15D5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRIP NR 1141843 CREW REPORTED A NOXIOUS OILY SMELL WHEN ENGINE IS AT HIGH POWER SETTINGS CONTINUING THROUGH CLIMB THEN DISSIPATING DURING CRUISE.  MAINTENANCE FOUND BROWN RESIDUE INTO BLEED DUCT WITH SOME CRYSTALLIZATION AND SUSPECTS LEAKING AT CENTRIFUGAL COMPRESSOR SEAL ON THE NR 2 ENGINE.  ENGINE IS BEING CHANGED.  TEARDOWN OF THE ENGINE REVEALED A CRACK AT THE NR 3 BEARING SCAVENGE OIL TUBE.  RESIDUAL OIL WAS FOUND ON THE GAS GENERATOR ASSEMBLY NEAR THE CRACKED LINE.
